# SDR C77A2018080600001

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 27,819 hours, 16,408 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY ON DESCENT FOR HYDRAULIC QUANTITY EMPTY MESSAGE.  THE AIRCRAFT LANDED SAFELY AND HAD TO BE TOWED OFF THE RUNWAY. NO INJURIES REPORTED.  LOSS OF HYD 2 QTY AFTER GEAR EXTENSION, FLUID FOUND IN LT MLG WHEEL WELL.  R & R THE HYD LINE TO THE NR 1 MLG DOWNLOCK ASSY IAW AMM 29-10-13.  NO LEAKS NOTED.   PERFORMED A RETRACTION TEST, LEAK CHECKED IAW AMM 32-33-00. NO LEAKS FOUND. FOUND OK FOR SERVICE.
